RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 479, Number 1, Pages 134–136 (Mi dan35334)  

p-Subgroups in automorphism groups of real del Pezzo surfaces

E. A. Yasinsky

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005 and was performed in Steklov Mathematical Institute of the Russian Academy of Sciences. The author is grateful to his thesis advisor Yu.G. Prokhorov for statement of the problem and permanent interest in the work.


DOI: https://doi.org/10.7868/S0869565218080042


English version:
Doklady Mathematics, 2018, 97:2, 129–130

Bibliographic databases:

Document Type: Article
Received: 23.11.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan35334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019